How long does it take to realize any benefits from L-Arginine?

Question is Closed Report Mark as Favorite

Answers (1)

23 Sep 2009

What benefits are you expecting to see?

See http://www.nlm.nih.gov/medlineplus/druginfo/natural/patient-arginine.html

Votes: +0
mcalbud 23 Sep 2009

My apologies for not clarifying my expectations. I was so intent on finding
answers I shorted the subject.

I have a 100% blocked carotid artery. The stated purpose of L-Arginine was
My apologies for not clarifying my expectations. I was so intent on finding
answers I shorted the subject.

I have a 100% blocked carotid artery. The stated purpose of L-Arginine was
to unblock arteries. Hence, my question. I am due for another CAT scan next
month and I want to know if I could expect to see some improvement. I have
been using L-Arginine for about three months. Thank you for any enlightment
you can offer.

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

L-Arginine - I'm interested in ProArgi-9 and want to know what effects the suplement will have with?

... my acyclovir and simistatin? Any advice?

1 answer 21 Dec 2010

Other than silybum marianum,what else helps to rejuvinate the liver?

I "partied like a rock star" for too many years and now have cirrhsis.I've stopped drinking(a bit late),so maybe I wont need a ...

2 answers 20 Jul 2013

Is it safe to use Atacand and L-Arginine together?

I have been taking Atancand (16 mg) for years to lower my blood pressure and recently also started to take L-Arginine (arginine). Any feedback on if ...

1 answer 13 Oct 2013

Atherosclerosis?

I have been taking L-Arginine Plus for about 3 months now. I have had triple bypass and 5 stents. I have also been diagnosed with moderate aortic ...

1 answer 13 Apr 2014

Can a person take L-Arginine for a long term period of more than a year?

If I want to start taking L-Arginine or L-Citurilline is it ok if I want to continue these supplements for over a year or more, and would it be safe ...

0 answers 19 Jun 2014